Kink oscillations in magnetic tubes with twisted annulus

Carter, B. and Erdelyi, R. (2008) Kink oscillations in magnetic tubes with twisted annulus. Astronomy & Astrophysics, 481 (1). pp. 239-246. ISSN 1432-0746



  • Carter, B.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © ESO 2008. Reproduced in accordance with the publisher's self-archiving policy.
  • Published: April 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 16 Mar 2010 18:50
Last Modified: 17 Nov 2015 01:55
Published Version:
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number:

Share / Export